# SDR 99ZZZX4573

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222HX
- Make and model: Bell 222U
- Aircraft serial: 47533
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102525
- Condition: Malfunctioned
- Location: Cockpit
- Component: KX165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DIGITS MISSING ON DISPLAY.  REMOVED AND REPLACED.
